# SDR JJBA20220818020

- Difficulty date: August 14, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 45,706 hours, 29,097 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Part number: 23093700503
- Part serial: 812
- Condition: Inoperative
- Part time: 1,522 hours, 1,349 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LG/LEVER DISAGREE MSG AFTER T/O LEFT GEAR DID NOT SHOW UP/LOCK. FOLLOWED FIM. COULD NOT DUPLICATE FAULT. FOUND CANNON PLUG ON LH DOWNLOCK PROX SWITCH TO BE LOOSE, RESECURED CANNON PLUG. PERFORMED GEAR SWING. OPS CHECK SAT. REMOVED AND REPLACED LH MLG ACTUATOR. OPS AND LEAK CHECK SAT.
